# SDR DXTA2024061612069

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N247QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6171
- Aircraft time: 2,802 hours, 1,487 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 6009300093T
- Part serial: 3432
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AMBER CAS: AMBER FLAPS FAIL CAS MESSAGE AFTER TAKEOFF.  FLAPS STUCK AT 13 DEGREES RESET FLAPS, AFTER RESET FLAPS WOULD MOVE HOWEVER WOULD MAKE A LOUD RUMBLE AT AROUND THE 13* MARK. CW FLAP LUBE PROCEDURE IAW  AMM 12-20-04. NO HELP. REMOVED LT INBD FLAPS OTBD ACTUATOR FLAP COVE PANEL & CONFIRMED SOUND WAS COMING FROM ACTUATOR, REMOVED BALL NUT SIDE OF ACTUATOR AND MOVED IT THROUGH ITS STROKE. NOTED A ROUGH SPOT AT THE TOP OF TRAVEL.   .REMOVED LT WING INBD FLAP, OUTER REMOVED LT WING INBD FLAP, OUTER ACTUATOR. INSTALLED A REPAIRED FLAP ACTUATOR  IAW AMM 27-53-01. LUBED, RIGGED AND ADJUSTED FLAP ACTUATOR PERFORMED SYS CHK OF FLAP SYS,  SATISFACTORY RESULTS ALL IAW  AMM 27-53-01.
